# SDR MTNA20240112001

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 33,810 hours, 32,299 cycles
- System (JASC): 2140 · Heating System
- Part: Selector
- Part number: UNKNOWN
- Condition: Smoke
- Location: Auto Temp Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SMOKE WAS OBSERVED IN THE COCKPIT. THE #2 AUTO TEMP SELECT FAULTED WITH ELECTRIC SMOKE ON CAP. CORRECTIVE ACTION IN WORK.
